# SDR TSAA1027019

- Difficulty date: November 16, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,818 hours, 65,885 cycles
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 157
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW SELECTED FLAPS UP AND NOTED A SPLIT-FLAP INDICATION, WITH NO ROLL ENCOUNTERED.  CREW ATTEMPTED TO SELECT FLAPS 1 WITH NO EFFECT.  CREW DECLARED AN EMERGENCY, ACCOMPLISHED T/E FLAPS DISAGREE CHECK LIST WITH FLAPS 15.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MX R & R THE T/E FLAP POSITION INDICATOR AND TEST CYCLED FLAPS IAW AMM 27-58-41.  OPS CHECK WAS FOUND SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
